Volume 18, Issue 4
Liouville-type Theorems for Semilinear Elliptic Systems

Zhengce Zhang , Weimin Wang & Kaitai Li

DOI:

J. Part. Diff. Eq., 18 (2005), pp. 304-310.

Published online: 2005-11

Preview Full PDF 25 574
Export citation
  • Abstract

Liouville-type theorems for a class of semilinear elliptic systems are considered via the method of moving spheres.

  • Keywords

Liouville-type theorems Semilinear elliptic systems Method of moving spheres

  • AMS Subject Headings

35J65 35J25 35B50.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-18-304, author = {}, title = {Liouville-type Theorems for Semilinear Elliptic Systems}, journal = {Journal of Partial Differential Equations}, year = {2005}, volume = {18}, number = {4}, pages = {304--310}, abstract = {

Liouville-type theorems for a class of semilinear elliptic systems are considered via the method of moving spheres.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5365.html} }
TY - JOUR T1 - Liouville-type Theorems for Semilinear Elliptic Systems JO - Journal of Partial Differential Equations VL - 4 SP - 304 EP - 310 PY - 2005 DA - 2005/11 SN - 18 DO - http://dor.org/ UR - https://global-sci.org/intro/jpde/5365.html KW - Liouville-type theorems KW - Semilinear elliptic systems KW - Method of moving spheres AB -

Liouville-type theorems for a class of semilinear elliptic systems are considered via the method of moving spheres.

Zhengce Zhang , Weimin Wang & Kaitai Li. (2019). Liouville-type Theorems for Semilinear Elliptic Systems. Journal of Partial Differential Equations. 18 (4). 304-310. doi:
Copy to clipboard
The citation has been copied to your clipboard